# SDR CA130923016

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 2,818 hours
- Engine: Lyc O235C1
- Propeller: Mcauly 1C90*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Pin
- Part number: 3200
- Condition: Sheared
- Location: Tail Wheel
- Part time: 2,803 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AT CJJ4, THE TAIL WHEEL ASSY SWIVEL PIN SHEARED CAUSING THE WHEEL ASSY TO DEPART FROM ACFT AND ACFT STOPPED SHORTLY WHILE TAXIING.
